ITEM METADATA RECORD
Title: Orthogonal polynomials on a bi-lattice
Authors: Smet, Christophe
Van Assche, Walter # ×
Issue Date: Oct-2012
Publisher: Springer-Verlag New York
Series Title: Constructive Approximation vol:36 issue:2 pages:215-242
Abstract: We investigate generalizations of the Charlier and the Meixner polynomials on the lattice N and on the shifted
N+1-beta. We combine both lattices to obtain the bi-lattice N \cup (N+1-beta) and show that the orthogonal polynomials on this bi-lattice have recurrence coefficients which satisfy a non-linear system of recurrence equations, which we can identify as a limiting case of an (asymmetric) discrete Painlevé equation.
Description: published online: December 10, 2011
ISSN: 0176-4276
Publication status: published
KU Leuven publication type: IT
Appears in Collections:Analysis Section
× corresponding author
# (joint) last author

Files in This Item:

There are no files associated with this item.

Request a copy

 




All items in Lirias are protected by copyright, with all rights reserved.

© Web of science